Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Appendix and erratum to ``Massey products for elliptic curves of rank 1''


Authors: Jennifer S. Balakrishnan, Kiran S. Kedlaya and Minhyong Kim
Journal: J. Amer. Math. Soc. 24 (2011), 281-291
MSC (2010): Primary 11G05
Published electronically: August 2, 2010
Original Article: J. Amer. Math. Soc. 23 (2010), 725-747.
MathSciNet review: 2726605
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper Massey products for elliptic curves of rank $ 1$, J. Amer. Math. Soc. 23 (2010), 725-747, contained an error in the final explicit formula because of a mistake in Hodge theory and in analysing the structure of an integral model for a ramified cover of an elliptic curve. This paper corrects that error and includes a collection of numerical examples illustrating the main theorem.


References [Enhancements On Off] (What's this?)

  • 1. Balakrishnan, J. S., Sage code available at http://math.mit.edu/˜kedlaya/papers/.
  • 2. Balakrishnan, J. S., Explicit iterated Coleman integration for hyperelliptic curves and the nonabelian Chabauty method, in preparation.
  • 3. Balakrishnan, J.S.; Bradshaw, R.W.; and Kedlaya, K.S., Explicit Coleman integration for hyperelliptic curves, in ANTS 9, Lecture Notes in Computer Science, Springer-Verlag, to appear; preprint available at http://math.mit.edu/˜kedlaya/papers/.
  • 4. Siegfried Bosch, Werner Lütkebohmert, and Michel Raynaud, Néron models, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 21, Springer-Verlag, Berlin, 1990. MR 1045822 (91i:14034)
  • 5. J. E. Cremona, Algorithms for modular elliptic curves, 2nd ed., Cambridge University Press, Cambridge, 1997. MR 1628193 (99e:11068)
  • 6. Kim, Minhyong, Massey products for elliptic curves of rank $ 1$. J. Amer. Math. Soc. 23 (2010), 725-747.
  • 7. Minhyong Kim and Akio Tamagawa, The 𝑙-component of the unipotent Albanese map, Math. Ann. 340 (2008), no. 1, 223–235. MR 2349775 (2009a:11132), http://dx.doi.org/10.1007/s00208-007-0151-x
  • 8. Stein, W., et al., Sage mathematics software (version 4.3.5), 2010, http://www.sagemath.org.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11G05

Retrieve articles in all journals with MSC (2010): 11G05


Additional Information

Jennifer S. Balakrishnan
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, 77 Massachusetts Avenue, Cambridge, Massachusetts 02139-4307

Kiran S. Kedlaya
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, 77 Massachusetts Avenue, Cambridge, Massachusetts 02139-4307

Minhyong Kim
Affiliation: Department of Mathematics, University College London, Gower Street, London, WC1E 6BT, United Kingdom and The Korea Institute for Advanced Study, Hoegiro 87, Dongdaemun-gu, Seoul 130-722, Korea

DOI: http://dx.doi.org/10.1090/S0894-0347-2010-00675-3
PII: S 0894-0347(2010)00675-3
Keywords: Elliptic curve, Selmer variety, Massey product
Received by editor(s): April 13, 2010
Published electronically: August 2, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.